چکیده :
دریافت مقاله
با پرداخت الکترونیک
A class of power series skew normal distributions is introduced by generalizing the geometric skew normal distribution of Kundu [Sankhyˉa B, 76, 2014, 167-189]. Various mathematical properties are derived and estimation addressed by the method of maximum likelihood. The data application of Kundu [Sankhyˉa B, 76, 2014, 167-189] is revisited and the proposed class is shown to provide a better fit.
کلید واژگان :Maximum likelihood estimation; Power series distribution; Skew normal
ارزش ریالی : 300000 ریال
با پرداخت الکترونیک
لیست پیام های کاربران

رسول روزگار ارسال شده در 1395/11/20 11:30:00
این مقاله جز لیست ISI است و می توانید آن را در سایت تامپسون مشاهده کنید.
جزئیات مقاله
- کد شناسه : 1148644756766230
- سال انتشار : 2016
- نوع مقاله : پذیرفته شده در سایر مجلات علمی معتبر و علمی مروری و ISC
- زبان : انگلیسی
- محل پذیرش : Communication in Statistics- Theory and Methods
- برگزار کنندگان :
- ISSN :
- تاریخ ثبت : 1395/11/19 09:36:07
- ثبت کننده : رسول روزگار
- تعداد بازدید : 254
- تعداد فروش : 0